# SDR EIA2007027

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND COMMON TO FRONT SPAR, LOWER CHORD OF RT O/B ELEVATOR STA 227.65.  TRIM OUT DAMAGED PORTION OF LOWER CHORD, CARRY OUT HFEC ON TRIM EDGES.  FABRICATE FILLER AND REPAIR ANGLES.  APPLY ALODINE COATING TO ALL REPAIR PARTS AND BASE METAL EDGES.  INSTALL REPAIR PARTS TO FAYING SURFACE WITH BMS 3-95.
